# SDR FDEA201906271416

- Difficulty date: June 27, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 67,177 hours, 15,041 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74044
- Condition: Corroded
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE TRAILING EDGE WAS FOUND CORRODED AT XORS 1080 TO 1093.  REPAIRED IAW ENGINEERING AUTHORIZATION 1-5730-T0347862, PART 1.  THE REPAIR WAS CLASSIFIED AS MAJOR  IAW GMM 6-2-100. CORROSION REWORKED AREA MEASURE AT RIGHT HAND WING AT XORS   1080 TO XORS 1093 UPPER WING SURFACE TRAILING EDGE ORIGINAL THICKNESS 0.130",   MATERIAL REMAINING THICKNESS 0.073", EXEEDED LIMIT AS PER SRM 57-00-01-1A FIGURE 101.
